# SDR ASAA2012110793250

- Difficulty date: November 7, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 61,632 hours, 33,781 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 56100032
- Part serial: 28014
- Condition: Dislodged
- Location: Cockpit
- Part time: 41,623 hours, 23,092 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 WINDOW FELL OFF TRACKS.  REINSTALLED R2 WINDOW, PERFORMED OPS CHECK, REF MM 56-12-11-404-007 OPS CHECKED GOOD.
